zbMATH — the first resource for mathematics

Optimization problem with parameter and its application to the problems of two-stage stochastic nonlinear programming. (English) Zbl 0449.90075
90C31 Sensitivity, stability, parametric optimization
90C15 Stochastic programming
Full Text: EuDML
[1] B. Bereanu: Stable Stochastic Linear Programs and Applications. Mathematische Operationsforschung und Statistics 4 (1975), 593-608. · Zbl 0342.90048
[2] P. Kali: Stochastic Linear Programming. Springer-Verlag, Berlin-Heidelberg-New York 1976.
[3] V. Kaňková: Differentiability of the Optimalized Function in a Two Stages Stochastic Nonlinear Programming Problem. (in Czech). Ekonomicko-matematický obzor 14 (1978), 3, 322-330.
[4] V. Kaňková: Stability in the Stochastic Programming. Kybernetika 14 (1978), 5, 339-349.
[5] V. Kaňková: An Approximative Solution of a Stochastic Optimization Problem. Trans. of the Eight Prague Conference. .., Academia, Prague 1978, 349 - 353.
[6] V. Kaňková: Approximating Solution of Problems of the Two-Stage Stochastic Nonlinear Programming. (in Czech). Ekonomicko-matematický obzor 16 (1980), 1, 64-76.
[7] S. Karlin: Mathematical Methods and Theory in Games, Programming and Economics. Pergamon Press, London-Paris 1959. · Zbl 0139.12704
[8] R. Rockafellar: Convex Analysis. Princeton Press, New Jersey 1970. · Zbl 0193.18401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.